The Fano surface of the Gushel threefold
Compositio Mathematica, Volume 94 (1994) no. 1, p. 81-107
@article{CM_1994__94_1_81_0,
     author = {Iliev, Atanas},
     title = {The Fano surface of the Gushel threefold},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {94},
     number = {1},
     year = {1994},
     pages = {81-107},
     zbl = {0822.14021},
     mrnumber = {1302312},
     language = {en},
     url = {http://www.numdam.org/item/CM_1994__94_1_81_0}
}
Iliev, Atanas. The Fano surface of the Gushel threefold. Compositio Mathematica, Volume 94 (1994) no. 1, pp. 81-107. http://www.numdam.org/item/CM_1994__94_1_81_0/

[Co] A. Collino: The Abel-Jacobi isomorphism for the cubic fivefold, Pacific J. Math. 122(1) 1986 43-55. | MR 825222 | Zbl 0618.14018

[CG] C.H. Clemens and Ph. Griffiths: On the intermediate jacobian of the cubic threefold, Ann. Math. 95(2) (1972) 281-356. | MR 302652 | Zbl 0214.48302

[CV] G. Ceresa and A. Verra: The Abel-Jacobi isomorphism for the sextic double solid, Pacific J. Math. 124(1) (1986) 85-105. | MR 850668 | Zbl 0593.14026

[F] W. Fulton: Intersection Theory. Springer Verlag (1984). | MR 732620 | Zbl 0541.14005

[FN] M. Furushima and N. Nakayama: The family of lines on the Fano threefold V5, Nagoya Math. J. 116 (1989) 111-122. | MR 1029973 | Zbl 0731.14025

[G] N.P. Gushel: On the Fano varieties of genus 6, Math. USSR, Izv. 21(3) (1983) 445-459. | MR 682488 | Zbl 0554.14014

[GH] Ph. Griffiths and J. Harris: Principles of Algebraic Geometry, NY (1978). | Zbl 0408.14001

[HT] J. Harris and L. Tu: Chern numbers of kernel and cokernel bundles, Invent. Math. 75(3) (1984) 467-475. | MR 735336 | Zbl 0542.14015

[I] V.A. Iskovskih: Fano threefolds I, Math. USSR, Izv. 11(3) (1977) 485-527; Fano threefolds II, Math. USSR, Izv. 12(3) (1978) 469-506. | Zbl 0424.14012

[II] A.I. Iliev: Lines on the Gushel threefold: to appear in: Indagationes Math. (1994). | MR 1188200 | Zbl 0840.14027

[JLP] T. Josefiak, A. Lascoux and P. Pragacz: Classes of determined varieties associated with symmetric and skew-symmetric matrices, Math. USSR, Izv. 18(3) (1982) 575-586. | Zbl 0489.14020

[L] M. Letizia: The Abel-Jacobi mapping for the quartic threefold, Invent. Math. 75 (1984) 477-492. | MR 735337 | Zbl 0571.14022

[PB] L. Picco Botta: On the intersection of three quadrics, J. Reine Angew. Math. 399 (1989) 188-207. | MR 1004138 | Zbl 0667.14019

[W] G.E. Welters: Abel-Jacobi isogenies for certain types of Fano threefolds, Math. Centre Tracts 141, Math. Centrum, Amsterdam (1981)-Thesis. | MR 633157 | Zbl 0474.14028